MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20CM) APPX 0.48ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LU; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20CM) APPX 0.48ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LU; STOPCOCK, I.V. SET
Catalog Number Z0792
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The incident involved a 8" (20cm) appx 0.48ml, smallbore ext set w/0.2 micron filter, clamp, rotating luer on an unknown date.It was reported that the customer had a report of a total parenteral nutrition (tpn) filter occlusion in the neonatal intensive care unit (nicu).There was patient involvement and unknown human harm.This is the third of three reports.
 
Additional Manufacturer Narrative
The used z0792 extension set assembly was able to be primed and leak tested without difficulty or leakage.The complaint was unable to be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
8" (20CM) APPX 0.48ML, SMALLBORE EXT SET W/0.2 MICRON FILTER, CLAMP, ROTATING LU
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17744221
Report Number9617594-2023-00706
Device Sequence Number4236366
Product Code FMG
UDI-Device Identifier00887709021822
UDI-Public(01)00887709021822(17)271101(10)11756876
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ0792
Device Lot Number11756876
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN, MFR UNK
Patient SexUnknown